A regularized trace of a bounded perturbation of an operator with a trace-class resolvent
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 556-564
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a14,
author = {V. A. Sadovnichii and V. E. Podolskii},
title = {A regularized trace of a bounded perturbation of an operator with a trace-class resolvent},
journal = {Differencialʹnye uravneni\^a},
pages = {556--564},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a14/}
}
TY - JOUR AU - V. A. Sadovnichii AU - V. E. Podolskii TI - A regularized trace of a bounded perturbation of an operator with a trace-class resolvent JO - Differencialʹnye uravneniâ PY - 1999 SP - 556 EP - 564 VL - 35 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_4_a14/ LA - ru ID - DE_1999_35_4_a14 ER -
V. A. Sadovnichii; V. E. Podolskii. A regularized trace of a bounded perturbation of an operator with a trace-class resolvent. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 556-564. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a14/